# SDR 2009FA0000710

- Difficulty date: March 3, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N80BZ
- Make and model: Beech 300BEECH
- Aircraft serial: FA117
- Engine: Pwa PT6A60
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MFG:  AN ELECTRICAL CURRENT FROM THE STARTER GEN OUT PUT SHAFT DISCHARGED INTO THE ENG ACCESSORY DRIVETRAIN CAUSE AN IN-FLIGHT SHUTDOWN.  THE ELECTRICAL DISCHARGE PITTED THE DRIVE GEARS AND NR 1 BRG.  THE PITTING OF THE BEARING LEF TO FATIGUE FAILURE OF THE BRG AND SUBSEUENT ENGINE FAILURE.  (K)
